| Catalog Number |
CM-9145 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: cm-9145, quattro link anchor 4.5mm; lot#: 65647694.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the anchor of the product was fractured.There was no report of a foreign body retained or harm to the patient.Attempt has been made to obtain additional information.No additional information has been received at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h2; h3; h6.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.